About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 815726, 5 pages
http://dx.doi.org/10.1155/2013/815726
Research Article

Linear Sequences and Weighted Ergodic Theorems

Korteweg-de Vries Institute for Mathematics, University of Amsterdam, P.O. Box 94248, 1090 GE Amsterdam, The Netherlands

Received 14 February 2013; Accepted 23 April 2013

Academic Editor: Baodong Zheng

Copyright © 2013 Tanja Eisner. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Furstenberg, Recurrence in Ergodic Theory and Combinatorial Number Theory, Princeton University Press, Princeton, NJ, USA, 1981. View at MathSciNet
  2. V. Bergelson, A. Leibman, and E. Lesigne, “Intersective polynomials and the polynomial Szemerédi theorem,” Advances in Mathematics, vol. 219, no. 1, pp. 369–388, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Host and B. Kra, “Nonconventional ergodic averages and nilmanifolds,” Annals of Mathematics, vol. 161, no. 1, pp. 397–488, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Ziegler, “Universal characteristic factors and Furstenberg averages,” Journal of the American Mathematical Society, vol. 20, no. 1, pp. 53–97, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Tao, “Norm convergence of multiple ergodic averages for commuting transformations,” Ergodic Theory and Dynamical Systems, vol. 28, no. 2, pp. 657–688, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Assani, Wiener Wintner Ergodic Theorems, World Scientific Publishing, River Edge, NJ, USA, 2003. View at Zentralblatt MATH · View at MathSciNet
  7. E. Lesigne, “Spectre quasi-discret et théorème ergodique de Wiener-Wintner pour les polynômes,” Ergodic Theory and Dynamical Systems, vol. 13, no. 4, pp. 767–784, 1993. View at Zentralblatt MATH · View at MathSciNet
  8. N. Frantzikinakis, “Uniformity in the polynomial Wiener-Wintner theorem,” Ergodic Theory and Dynamical Systems, vol. 26, no. 4, pp. 1061–1071, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Host and B. Kra, “Uniformity seminorms on and applications,” Journal d'Analyse Mathématique, vol. 108, pp. 219–276, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Eisner and P. Zorin-Kranich, “Uniformity in the Wiener-Wintner theorem for nilsequences,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 8, pp. 3497–3516, 2013. View at Publisher · View at Google Scholar
  11. J. Bourgain, H. Furstenberg, Y. Katznelson, and D. S. Ornstein, “Appendix on return-time sequences,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, vol. 69, pp. 42–45, 1989. View at Zentralblatt MATH · View at MathSciNet
  12. C. Demeter, M. T. Lacey, T. Tao, and C. Thiele, “Breaking the duality in the return times theorem,” Duke Mathematical Journal, vol. 143, no. 2, pp. 281–355, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. J. Rudolph, “Fully generic sequences and a multiple-term return-times theorem,” Inventiones Mathematicae, vol. 131, no. 1, pp. 199–228, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Assani and K. Presser, “Pointwise characteristic factors for the multiterm return times theorem,” Ergodic Theory and Dynamical Systems, vol. 32, no. 2, pp. 341–360, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. I. Assani and K. Presser, “A survey of the return times theorem,” http://arxiv.org/abs/1209.0856.
  16. P. Zorin-Kranich, “Cube spaces and the multiple term return times theorem,” Ergodic Theory and Dynamical Systems. View at Publisher · View at Google Scholar
  17. D. Berend, M. Lin, J. Rosenblatt, and A. Tempelman, “Modulated and subsequential ergodic theorems in Hilbert and Banach spaces,” Ergodic Theory and Dynamical Systems, vol. 22, no. 6, pp. 1653–1665, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Bellow and V. Losert, “The weighted pointwise ergodic theorem and the individual ergodic theorem along subsequences,” Transactions of the American Mathematical Society, vol. 288, no. 1, pp. 307–345, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Bourgain, “Pointwise ergodic theorems for arithmetic sets,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, vol. 69, no. 1, pp. 5–41, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Bourgain, “An approach to pointwise ergodic theorems,” in Geometric Aspects of Functional Analysis, vol. 1317 of Lecture Notes in Mathematics, pp. 204–223, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Wierdl, “Pointwise ergodic theorem along the prime numbers,” Israel Journal of Mathematics, vol. 64, no. 3, pp. 315–336, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. Lesigne, C. Mauduit, and B. Mossé, “Le théorème ergodique le long d'une suite q-multiplicative,” Compositio Mathematica, vol. 93, no. 1, pp. 49–79, 1994. View at MathSciNet
  23. P. Zorin-Kranich, “Return times theorem for amenable groups,” http://arxiv.org/abs/1301.1884.
  24. B. Host and A. Maass, “Nilsystèmes d'ordre 2 et parallélépipèdes,” Bulletin de la Société Mathématique de France, vol. 135, no. 3, pp. 367–405, 2007. View at Zentralblatt MATH · View at MathSciNet
  25. I. Assani, E. Lesigne, and D. Rudolph, “Wiener-Wintner return-times ergodic theorem,” Israel Journal of Mathematics, vol. 92, no. 1–3, pp. 375–395, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. Leibman, “Multiple polynomial correlation sequences and nilsequences,” Ergodic Theory and Dynamical Systems, vol. 30, no. 3, pp. 841–854, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. V. Bergelson, B. Host, and B. Kra, “Multiple recurrence and nilsequences,” Inventiones Mathematicae, vol. 160, no. 2, pp. 261–303, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. H. H. Schaefer, Banach Lattices and Positive Operators, Springer, 1974. View at MathSciNet
  29. T. Eisner, Stability of Operators and Operator Semigroups, Operator Theory: Advances and Applications, vol. 209, Birkhäuser, Basel, Switzerland, 2010. View at MathSciNet
  30. T. Eisner, B. Farkas, M. Haase, and R. Nagel, Operator Theoretic Aspects of Ergodic Theory, Graduate Texts in Mathematics, Springer, to appear.
  31. K. Petersen, Ergodic Theory, vol. 2 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1983. View at MathSciNet
  32. Q. Chu, “Convergence of weighted polynomial multiple ergodic averages,” Proceedings of the American Mathematical Society, vol. 137, no. 4, pp. 1363–1369, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W. Parry, “Ergodic properties of affine transformations and flows on nilmanifolds,” American Journal of Mathematics, vol. 91, pp. 757–771, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. Leibman, “Pointwise convergence of ergodic averages for polynomial sequences of translations on a nilmanifold,” Ergodic Theory and Dynamical Systems, vol. 25, no. 1, pp. 201–213, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Rosenblum and J. Rovnyak, Topics in Hardy Classes and Univalent Functions, Birkhäuser, Basel, Switzerland, 1994. View at Publisher · View at Google Scholar · View at MathSciNet